# SDR CALA2025101710213

- Difficulty date: October 15, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 115,111 hours, 24,394 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61571128
- Part serial: 0531RP
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK 4R IN RED R4 DOOR SLIDE PRESSURE NEEDLE IS APPROXIMATELY 2 TO 3 NEEDLES WITH INTO THE RED BAND.  REF AMM 25-66-01-206-024.  EMERGENCY ESCAPE SLIDE NIS AT IAH. HAS 2 PREVIOUS WRITE-UPS ON R4 DOOR SLIDE,   REMOVED AND REPLACED 4R ESCAPE SLIDE REF AMM 25-66-01.   AIRCRAFT OKAY FOR SERVICE.
